# SDR 2004FA0000895

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: General aviation
- Aircraft: N70465
- Make and model: Dhav DHC6
- Aircraft serial: 554
- Aircraft time: 23,202 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: C6CW10861
- Condition: Faulty
- Location: Aileron Control
- Part time: 173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE CONTROL ROD, IT WAS DISCOVERED THE ROD DID NOT HAVE A CRIMPED SLEEVE WHICH IT SHOULD.
